# SDR CA130215009

- Difficulty date: January 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 12,768 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG355
- Condition: Discharged
- Location: Master
- Part time: 29 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) LOW BATTERY VOLTAGE.  BATTERY CHARGED AND CAPACITY TEST COMPLETED.  FAILED 7.8 PERCENT.
